# SDR 97ZZZX3122

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bag BAE146200A
- Aircraft serial: E2041
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Smoking
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SDF - FLT 226 - WITH ENGINE AIR AND PACKS ON, APU AIR OFF, EN ROUTE SDF.  SMOKE AND OILY ODOR IN CABIN REPORTED.  TURNED OFF NR 2 PACK, ODOR AND SMOKE DISAPPEARED.  REMAINDER OF FLIGHT NORMAL.  C/W PACK BURN-OUT ON ENGINE AND APU AIR.  NO DEFECTS NOTED.
